# SDR RAIA00505022

- Difficulty date: May 24, 2005
- Submitted: May 30, 2005
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 19,328 hours, 8,774 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 7003360948
- Part serial: 94072969
- Condition: Inoperative
- Location: Nr 2
- Part time: 3,729 hours, 3,860 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 5464 - STL - FO'S AHRS FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRU.
